# SDR SWAA2020081099008

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 284A0603
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FCB ON FWD BULKHEAD PANEL LOWER SUPPORT BS400 RBL13 WL157. MARKED / REMOVED FCB FWD BULKHEAD PANEL LOWER SUPPORT BS400 RECEIVED NEW BULKHEAD PANEL LOWER SUPPORT LOCATED; DRILLED; COUNTERSUNK BULKHEAD PANEL LOWER SUPPORT INSTALLED FCB FWD BULKHEAD PANEL LOWER SUPPORT BS400 IAW SRM 51-40-02; SRM 51-40-05 SRM 51-40-08 DWG #284A0603 CORROSION ON FCB FWD BULKHEAD PANEL LOWER SUPPORT BS400 WAS FOUND OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS PART REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9(C) 7191U 22JUL20
